# SDR 95ZZZX893

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Nut
- Part number: 795075
- Condition: Not Tight
- Location: Lt Eng Nr 3 Brg
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

STL - FLT 223 - DURING CLIMB, HAD SMOKE IN CABIN.  SELECTED FULL RATE CABIN PRESSURE AND FULL COLD, AND CABIN CLEARED. FOUND OIL IN 8TH STAGE AIR DUCT OF LT ENGINE, SN 1215.  REPLACED LT ENGINE.  ENGINE TOTAL TIME:  18,588 HOURS; 9,630 CYCLES, CHECK C-1D - 1-30-95 - MCI.  INVESTIGATION INTO SMOKE IN THE CABIN, REVEALED OIL IN THE 8TH STAGE DUCT OF ENGINE 1215 CAME FROM THE NR 3 BEARING, MFG PN 795075, RETAINING NUT BEING LESS TIGHT THAN NORMAL.  ENGINE SN 1215 WAS REPAIRED AND RETURNED TO SERVICE.  (X)
